# SDR MASA2010090300950

- Difficulty date: September 1, 2010
- Submitted: September 4, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 34,450 hours, 25,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CEILING EMERGENCY FLOOD LIGHT INOP.  MX RELAMPED.
